Numerical hypocoercivity for the Kolmogorov equation

Porretta A., Zuazua E. Numerical hypocoercivity for the Kolmogorov equation APPL MATH COMPUT, AMS. Vol. 86. No. 303 (2017), pp ...
Read More

Actuator design for parabolic distributed parameter systems with the moment method

Privat Y., Trélat E., Zuazua E. Actuator design for parabolic distributed parameter systems with the moment method SIAM J CONTROL ...
Read More

Large time control and turnpike properties for wave equations

Zuazua E. Large time control and turnpike properties for wave equations ANNU REV CONTROL. Vol. 40 (2017), pp. 199-210 DOI: ...
Read More

Local elliptic regularity for the Dirichlet fractional Laplacian

U. Biccari, M. Warma, E. Zuazua Local elliptic regularity for the Dirichlet fractional Laplacian Advanced Nonlinear Studies, Vol. 17, Nr ...
Read More

Addendum: Local elliptic regularity for the Dirichlet fractional Laplacian

U. Biccari, M. Warma, E. Zuazua Addendum: Local elliptic regularity for the Dirichlet fractional Laplacian Adv. Nonlinear Stud., Vol. 17, ...
Read More

Minimal controllability time for the heat equation under unilateral state or control constraints

Lohéac J., Trélat E., Zuazua E. Minimal controllability time for the heat equation under unilateral state or control constraints . Mathematical ...
Read More

Averaged controllability of parameter dependent conservative semigroups

Lohéac J., Zuazua E. Averaged controllability of parameter dependent conservative semigroups Journal of Differential Equations, 262 (3) (2017), 1540–1574 DOI: ...
Read More

Filtered gradient algorithms for inverse design problems of one-dimensional Burgers equation

L. Gosse, E. Zuazua. Filtered gradient algorithms for inverse design problems of one-dimensional Burgers equation. Innovative Algorithms and Analysis,Gosse, Laurent, ...
Read More

Null controllability for wave equations with memory

Lu Q., Zhang X., Zuazua E. Null controllability for wave equations with memory, J. Math. Pures Appl., Vol. 108, No ...
Read More

Controllability of Evolution Equations with Memory

Felipe W. Chaves-Silva, Xu Zhang, and Enrique Zuazua Controllability of Evolution Equations with Memory. SIAM J. Control Optim., 55(4), 2437–2459. (23 ...
Read More

Decay rates for elastic-thermoelastic star-shaped networks

Han Z., Zuazua E. Decay rates for elastic-thermoelastic star-shaped networks Network and Heterogeneous Media, NETW HETEROG MEDIA, Vol. 12, No ...
Read More